Selected papers

  • Linear cover time is exponentially unlikely (with Q. Dubroff), submitted.
  • Thresholds versus fractional expectation-thresholds (with K. Frankston, B. Narayanan and J. Park), Annals of Mathematics 194 (2021), 475-495.
  • Asymptotics for Shamir's Problem, submitted.
  • Hitting times for Shamir's Problem, Trans. Amer. Math. Soc., to appear.
  • The number of maximal independent sets in the Hamming cube (with J. Park), Combinatorica, to appear.
  • Turán's Theorem for random graphs (with B. DeMarco), submitted.
  • Factors in random graphs (with A. Johansson and V. Vu), Random Structures and Algorithms 33 (2008), 1-28.
  • On phase transition in the hard-core model on Z^d (with D. Galvin), Combinatorics, Probability and Computing 13 (2004), 137-164.
  • Asymptotics of the list-chromatic index for multigraphs, Random Structures and Algorithms 17 (2000), 117-156.
  • Asymptotically good list colorings, J. Combinatorial Th. (A) 73 (1996), 1-59.
  • On the probability that a random $\{\pm 1\}$-matrix is singular (with J. Komlós and E. Szemerédi), J. Amer. Math. Soc. 8 (1995), 223-240.
  • On a problem of Erdős and Lovász II: n(r) = O(r), J. Amer. Math. Soc. 7 (1994), 125-143.
  • A counterexample to Borsuk's Conjecture (with G. Kalai), Bull. Amer. Math. Soc. 29 (1993), 60-62.
  • The influence of variables on boolean functions (with G. Kalai and N. Linial), 29th Symposium on the Foundations of Computer Science, White Plains, 1988, 68-80.
  • Balancing poset extensions (with M. Saks), Order 1 (1984), 113-126.
  • A topological approach to evasiveness (with M. Saks and D. Sturtevant), 24th FOCS, IEEE, 1983.
  • Inversive planes satisfying the bundle theorem, J. Combinatorial Th. (A) 29 (1980), 1-19.
  • A few more

  • The threshold for the square of a Hamilton cycle (with B. Narayanan and J. Park), Proc. Amer. Math. Soc. 149 (2021), 3201-3208.
  • An isoperimetric inequality for the Hamming cube and some consequences (with J. Park), Proc. Amer. Math. Soc. 148 (2020), 4213-4224.
  • Disproof of a packing conjecture of Alon and Spencer (with H. Acan), Random Structures and Algorithms 55 (2019), 531-544.
  • On Erdős-Ko-Rado for random hypergraphs II (with A. Hamm), Combinatorics, Probability and Computing 28 (2019), 61-80.
  • On the cycle space of a random graph (with J.D. Baron), Random Structures and Algorithms 54 (2019), 39-68.
  • Cycle factors and renewal theory (with E. Lubetzky and N. Wormald), Comm. Pure Appl. Math. 70 (2017), 289-339.
  • Mantel's theorem for random graphs (with B. DeMarco), Random Structures and Algorithms 47 (2015), 59-72.
  • On the triangle space of a random graph (with B. DeMarco and A. Hamm), J. Combinatorics 4 (2013), 229-249.
  • Upper tails for triangles (with B. DeMarco), Random Structures and Algorithms 40 (2012), 452-459.
  • The dual BKR inequality and Rudich’s conjecture, (with M. Saks and C. Smyth), Combinatorics, Probability and Computing 20 (2011) 257-266.
  • Hamiltonian cycles in Dirac graphs (with B. Cuckler), Combinatorica 29 (2009), 299-326.
  • Thresholds and expectation thresholds (with G. Kalai), Combinatorics, Probability and Computing 16 (2007), 495-502.
  • Positive association in the fractional fuzzy Potts model (with N. Weininger), Annals of Probability 35 (2007), 2038-2043.
  • Some conditional correlation inequalities for percolation and related processes (with J. van den Berg and O. Häggström), Random Structures and Algorithms 29 (2006), 417-435.
  • Entropy, independent sets and antichains: a new approach to Dedekind's Problem, Proc. Amer. Math. Soc. 130 (2002), 371-378.
  • Range of cube-indexed random walk, Isr. J. Math. 124 (2001), 189-201.
  • A normal law for matchings, Combinatorica 20 (2000), 339-391.
  • Random matchings in regular graphs (with J.H. Kim), Combinatorica 18 (1998), 201-226.
  • Entropy and sorting (with J.H. Kim), J. Comp. Sys. Sci. 51 (1995), 390-399.
  • A problem of Füredi and Seymour on covering intersecting families by pairs (with G. Kalai), J. Combinatorial Th. (A). 68 (1994), 317-339.
  • On the fractional matching polytope of a hypergraph, (with Z. Füredi and P. Seymour), Combinatorica 13 (1993), 1-14.
  • Coloring nearly-disjoint hypergraphs with n+o(n) colors, J. Combinatorial Th. (A) 59 (1992), 31-39.
  • On a problem of Erdős and Lovász: random lines in a projective plane, Combinatorica 12 (1992), 417-423.
  • A fractional version of the Erdős-Faber-Lovász Conjecture (with P. Seymour), Combinatorica 12 (1992), 155-160.
  • Characteristic sets of matroids, J. London Math. Soc. 26 (1982), 207-217.